# SDR SCNAASOK12015

- Difficulty date: May 15, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N806SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28215
- Aircraft time: 47,480 hours, 17,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A750311
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BS 500I STRINGER 26L.  REMOVED DAMAGED INTERCOSTAL, FABRICATED REPLACEMENT USING .032" 7075-T6AL IAW BOEING DRAWING 143A7503.  INSTALLED REPLACEMENT INTERCOSTAL IAW B737-800 SRM 51-40-02.
